Cospectral pairs of regular graphs with different connectivity

Willem H. Haemers*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

Abstract

For vertex- and edge-connectivity we construct infinitely many pairs of regular graphs with the same spectrum, but with different connectivity.

Original languageEnglish
Pages (from-to)577-584
JournalDiscussiones Mathematicae Graph Theory
Volume40
Issue number2
DOIs
Publication statusPublished - Feb 2020

Keywords

  • graph spectrum
  • vertex-connectivity
  • edge-connectivity
  • spectral characterization

Cite this